# SDR CA060529006

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 33,539 hours
- Engine: Pwa CB3
- Propeller: Hamstd 43E60
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: O-Ring
- Part number: 493476
- Condition: Displaced
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATION BETWEEN FLIGHTS, MAINTENANCE CREW DISCOVERED OIL ON THE COWL FLAPS.  UPON INVESTIGATION IT WAS DISCOVERED THAT THE UPPER OUTBOARD OIL TRANSFER TUBE PLUG WAS LOOSE.  THE O-RING HAD BECOME DISPLACED.  THE PLUG WAS REMOVED AND THE THREADS WERE INSPECTED AND FOUND SERVICEABLE.  THE O-RING WAS REPLACED.  THE PLUG WAS RE-INSTALLED AND TORQUED IAW MM.  THE ENGINE WAS GROUND RUN, A PROP FEATHER FUNCTION CHECK AND LEAK CHECK WERE ACCOMPLISHED.  ENGINE WAS SERVICEABLE.  THE AIRCRAFT COMPLETED A FLIGHT AND A LEAK CHECK WAS ACCOMPLISHED WITH NO SIGNS OF FURTHER LEAKAGE NOTED.
